D. Aharonov and O. Regev, Lattice problems in NP ??? coNP, Journal of the ACM, vol.52, issue.5, pp.749-765, 2005.
DOI : 10.1145/1089023.1089025

URL : http://www.cims.nyu.edu/~regev/papers/cvpconp.pdf

M. Ajtai, The shortest vector problem in L 2 is NP-hard for randomized reductions, Proc. 30-th Annual ACM Symp. Theory of Computing, pp.193-203, 1998.
DOI : 10.1145/276698.276705

M. Ajtai and C. Dwork, A public-key cryptosystem with worstcase/average-case equivalence, Proc of 29th STOC, pp.284-293, 1997.
DOI : 10.1145/258533.258604

URL : http://www.cs.berkeley.edu/~luca/crypto-class-99/psfiles/ad.ps

M. Ajtai, R. Kumar, and D. Sivakumar, A Sieve algorithms for the shortest lattice vector problem, Proc. ACM STOC'01, pp.601-610, 2001.
DOI : 10.1145/380752.380857

URL : http://www.cs.berkeley.edu/~chrishtr/research/archive/fall2001/p601-ajtai.pdf

M. Ajtai, R. Kumar, and D. Sivakumar, Sampling short lattice vectors and the closest lattice vector problem, Proceedings 17th IEEE Annual Conference on Computational Complexity, pp.53-57, 2002.
DOI : 10.1109/CCC.2002.1004339

URL : http://www.almaden.ibm.com/cs/people/siva/papers/cvp.ps

A. Akhavi, The optimal LLL algorithm is still polynomial in fixed dimension, Theoretical Computer Science, vol.297, issue.1-3, pp.3-23, 2003.
DOI : 10.1016/S0304-3975(02)00616-3

URL : https://doi.org/10.1016/s0304-3975(02)00616-3

J. D. Alper, Oracle Theory, Oracle Theory courses Notes, 2001.

A. N. Andrianov, Quadratic forms and Hecke operators, Grundlehren Math, Wiss, vol.286, 1987.

S. Aurora and B. Barak, Computational complexity: A modern approach, 2009.
DOI : 10.1017/CBO9780511804090

L. Babai, On Lovász Lattice reduction and the nearest lattice point problem, Combinatorica, issue.6, pp.1-13, 1986.
DOI : 10.1007/bfb0023990

S. Bai, T. Laarhoven, and D. Stehlé, Tuple lattice sieving, Issue A(Algorithmic Number Theory symposium XII), pp.146-162, 2016.
DOI : 10.1007/978-3-540-88702-7_5

URL : https://hal.archives-ouvertes.fr/hal-01394212

A. H. Banihashemi and A. K. Khandani, On the complexity of decoding lattices using the Korkin-Zolotarev reduced basis, IEEE Transactions on Information Theory, vol.44, issue.1, pp.162-171, 1998.
DOI : 10.1109/18.651011

URL : http://www.cst.uwaterloo.ca/j/ABIT982.pdf

E. S. Barnes and M. J. Cohn, On Minkowski reduction of positive quaternary quadratic forms, Mathematika, vol.129, issue.02, pp.156-158, 1976.
DOI : 10.1112/S0025579300008767

A. Becker, L. Ducas, N. Gama, and T. Laarhoven, New directions in nearest neighbor searching with applications to lattice sieving, Proceedings of the Twenty-Seventh Annual ACM-SIAM Symposium on Discrete Algorithms, pp.10-24, 2016.
DOI : 10.1137/1.9781611974331.ch2

URL : http://epubs.siam.org/doi/pdf/10.1137/1.9781611974331.ch2

W. A. Beyer, R. B. Roof, and D. Williamson, The lattice structure of multiplicative congruential pseudo-random vectors, Mathematics of Computation, vol.25, issue.114, pp.345-360, 1971.
DOI : 10.1090/S0025-5718-1971-0309263-4

URL : http://www.ams.org/mcom/1971-25-114/S0025-5718-1971-0309263-4/S0025-5718-1971-0309263-4.pdf

H. F. Blichfeldt, A new principle in the geometry of numbers, with some applications, Transactions of the, pp.227-235, 1914.

J. Cai and T. W. Cusick, A Lattice-Based Public-Key Cryptosystem, Information and Computation, vol.151, issue.1-2, pp.17-31, 1999.
DOI : 10.1006/inco.1998.2762

URL : https://doi.org/10.1006/inco.1998.2762

J. W. Cassels, An introduction to the geometry of numbers, 1971.
DOI : 10.1007/978-3-642-62035-5

X. W. Chang and G. H. Golub, Solving Ellipsoid-Constrained Integer Least Squares Problems, SIAM Journal on Matrix Analysis and Applications, vol.31, issue.3, pp.1071-1089, 2009.
DOI : 10.1137/060660680

URL : http://www.cs.mcgill.ca/~chang/pub/ChaG09.pdf

H. Chen and L. Xu, Greedy algorithm computing minkowski reduced lattice bases with quadratic bit complexity of input vectors, Chinese Annals of Mathematics, Series B, vol.16, issue.3, pp.857-862, 2011.
DOI : 10.1007/BF01213893

I. V. Clarkson, Approximation of linear forms by lattice points with applications to signal processing, PhD. dissertation, Australian Nat, 1997.

O. Coldreich, S. Goldwasser, and S. Halevi, Public-key cryptosystem from lattice Reduction Problems Advances in cryptology-CRYPTO, LNCS, vol.1294, pp.112-131, 1997.

J. H. Conway and N. J. Sloane, Sphere Packings Lattices and Groups, Third Edition, Grundlehrender mathematschen Wissenschaften, 3, 1999.

J. H. Conway and N. J. Sloane, On the Voronoi Regions of Certain Lattices, SIAM Journal on Algebraic Discrete Methods, vol.5, issue.3, pp.294-305, 1984.
DOI : 10.1137/0605031

URL : http://neilsloane.com/doc/Me108.pdf

J. H. Conway and N. J. Sloane, Sphere Packings, Lattices and Groups, 1999.

D. Coppersmith, Small Solutions to Polynomial Equations, and Low Exponent RSA Vulnerabilities, Journal of Cryptology, vol.10, issue.4, pp.233-260, 1997.
DOI : 10.1007/s001459900030

URL : http://www.di.ens.fr/~fouque/ens-rennes/coppersmith.pdf

H. Daudée and B. Vallée, An upper bound on the average number of iterations of the LLL algorithm, Theoretical Computer Science, vol.123, issue.1, pp.95-115, 1994.
DOI : 10.1016/0304-3975(94)90071-X

B. Deconinck, M. Heil, A. Bobenko, M. Van-hoeij, and M. Schmies, Computing Riemann theta functions, Mathematics of Computation, vol.73, issue.247, pp.1417-1442, 2004.
DOI : 10.1090/S0025-5718-03-01609-0

URL : http://www.ams.org/mcom/2004-73-247/S0025-5718-03-01609-0/S0025-5718-03-01609-0.pdf

B. Deconinck and M. Hoeij, Computing the Riemann matrix of algebraic curve, PhysicaD, pp.28-46, 2001.
DOI : 10.1016/s0167-2789(01)00156-7

URL : http://zeno.math.fsu.edu/~hoeij/papers/RiemannMatrices.ps

J. De-lagrange, Recherches d'arithmétique, Nouveaux Mémoires de l'Académie de Berlin, 1773.

B. N. Delone, R. V. Galiulin, and M. I. Shtogrin, On the Bravais types of lattices, Journal of Soviet Mathematics, vol.21, issue.No. 1/2, pp.119-254, 1973.
DOI : 10.1007/BF01084661

E. , D. Shalit, and E. Z. Goren, On special values of theta functions of genus two, Ann. Int. Fourier (Grenoble), vol.47, issue.3, pp.775-799, 1997.
DOI : 10.5802/aif.1580

URL : http://archive.numdam.org/article/AIF_1997__47_3_775_0.pdf

K. Draziotis and D. Poulakis, Lattice Attacks on DSA Schemes Based on Lagrange???s Algorithm, 5th international conference on algebraic Informatics, CAI 2013, pp.119-131, 2013.
DOI : 10.1007/978-3-642-40663-8_13

M. Euchner, Praktische Algorithmen Zur Gitterreduktion Und Faktorisierung , Diplomarbeit Uni. Frankfurt, 1991.

J. D. Fay, Theta functions on Riemann surfaces [49] U. Fincke and M. Pohst, Improved methods for calculating vectors of short length in a lattice, including a complexity analysis, Lect. Notes in Math. Math. Comput, vol.352, issue.44 170, pp.463-471, 1973.
DOI : 10.1007/bfb0060090

URL : https://link.springer.com/content/pdf/bfm%3A978-3-540-37815-0%2F1.pdf

R. Fitzpatrick, C. Bischof, J. Buchamann, Ö. Dagdelen, F. Göpfert et al., Tuning GaussSieve for Speed, Proc. Of LATINCRYPT, pp.288-305, 2015.
DOI : 10.1007/978-3-319-16295-9_16

URL : http://eprint.iacr.org/2014/788.pdf

J. Frauendiener, C. Jaber, and C. Klein, Efficient computation of multidimensional theta functions, 2017.

J. Frauendiener and C. Klein, Computational approach to compact Riemann surfaces, Nonlinearity, vol.30, issue.1, p.138, 2016.
DOI : 10.1088/1361-6544/30/1/138

URL : https://hal.archives-ouvertes.fr/hal-01446876

J. Frauendiener and C. Klein, Computational Approach to Hyperelliptic Riemann Surfaces, Letters in Mathematical Physics, vol.74, issue.1, pp.379-400, 2015.
DOI : 10.1090/S0025-5718-04-01692-8

URL : http://arxiv.org/pdf/1408.2201

J. Frauendiener and C. Klein, Hyperelliptic Theta-Functions and Spectral Methods: KdV and KP Solutions, Letters in Mathematical Physics, vol.33, issue.2, pp.249-267, 2006.
DOI : 10.1090/conm/033/767125

URL : http://arxiv.org/pdf/nlin/0512066

R. Hain, Lectures on moduli spaces of elliptic curves

R. Kannan, A. K. Lenstra, and L. Lovász, Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers, Proc. 16th Ann. ACM Symp. on Theory of computing, pp.191-200, 1984.
DOI : 10.2307/2007927

URL : http://www.ams.org/mcom/1988-50-181/S0025-5718-1988-0917831-4/S0025-5718-1988-0917831-4.pdf

L. Lovász and H. Scarf, The Generalized Basis Reduction Algorithm, Mathematics of Operations Research, vol.17, issue.3, pp.751-764, 1992.
DOI : 10.1287/moor.17.3.751

F. T. Luk and D. M. Tracy, An improved LLL algorithm, Linear Algebra and its Applications, vol.428, issue.2-3, pp.441-452, 2008.
DOI : 10.1016/j.laa.2007.02.029

URL : https://doi.org/10.1016/j.laa.2007.02.029

D. Micciancio and P. Voulgaris, A deterministic single exponential time algorithm for most lattice problems based on Voronoi cell computations, Proc. STOC'10, pp.351-358, 2010.
DOI : 10.1137/100811970

I. Morel, D. Stehlé, G. Villard, and H. , Using householder inside LLL, Proc. Int. Symp. on Symb and Alg. Comput. (ISSAC' 09), pp.271-278, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00550979

H. W. Mow, Universal lattice decoding: A review and some recent results, Proc. IEEE Int. Conf. Communications (ICC), pp.2842-2846, 2004.

D. Mumford, Tata lectures on Theta. I and II., Progress in Mathematics , 28 and 43, respectively, 1983.
DOI : 10.1007/978-1-4899-2843-6

C. E. Nelson, The reduction of positive definite quinary quadratic forms, Aequationes Math, pp.163-168, 1974.
DOI : 10.1007/bf01834913

A. Neumaier and D. Stehlé, Faster LLL-type Reduction of Lattice Bases, Proceedings of the ACM on International Symposium on Symbolic and Algebraic Computation, ISSAC '16, pp.10-475, 2016.
DOI : 10.1109/SFCS.1992.267808

URL : https://hal.archives-ouvertes.fr/hal-01394214

P. Q. Nguyen and D. Stehlé, An LLL Algorithm with Quadratic Complexity, SIAM Journal on Computing, vol.39, issue.3, pp.874-903, 2009.
DOI : 10.1137/070705702

URL : https://hal.archives-ouvertes.fr/hal-00550981

P. Q. Nguyen and D. Stehlé, Low dimensional basis reduction revisited, Proceedings of ANTS 2004, number 3076 in LNCS, pp.338-357, 2004.
DOI : 10.1145/1597036.1597050

URL : https://hal.archives-ouvertes.fr/inria-00328629

P. Nguyen and J. Stern, Lattice Reduction in Cryptology: An Update, ANTS-IV, LNCS 1838, pp.85-112, 2000.
DOI : 10.1007/10722028_4

URL : http://www.di.ens.fr/~stern/data/St88.ps

P. Q. Nguyen and B. Vallée, The LLL Algorithm: Survey and Applications, 2009.
DOI : 10.1007/978-3-642-02295-1

URL : https://hal.archives-ouvertes.fr/hal-01141414

P. Q. Nguyen and T. Vidick, Sieve algorithms for the shortest vector problem are practical, Journal of Mathematical Cryptology, vol.4076, issue.2, pp.181-207, 2008.
DOI : 10.1007/BF01581144

A. M. Odlyzko, The rise and fall of Knapsack cryptosystems, In Cryptology and Computational Number Theory, of Proc. of Symposia in Applied Mathematics, pp.75-88, 1990.

M. Pohst, On the computation of lattice vectors of minimal length, successive minima and reduced bases with applications, ACM SIGSAM Bulletin, vol.15, issue.1, pp.37-44, 1981.
DOI : 10.1145/1089242.1089247

D. Poulakis, Abstract, Journal of Mathematical Cryptology, vol.31, issue.2, pp.135-144, 2016.
DOI : 311985469472

X. Pujol and D. Stehlé, Rigorous and Efficient Short Lattice Vectors Enumeration, Proc. ASIACRYPT'08, pp.390-405, 2008.
DOI : 10.1007/978-3-642-02295-1_5

URL : https://hal.archives-ouvertes.fr/hal-00550983

X. Pujol and D. Stehlé, Solving the shortest lattice vector problem in time 2 2.465n , Cryptology ePrint Archive, Report, vol.605, pp.1-7, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00550976

S. Qiao, A Jacobi Method for Lattice Basis Reduction, 2012 Spring Congress on Engineering and Technology, 2012.
DOI : 10.1109/SCET.2012.6342057

URL : http://www.cas.mcmaster.ca/%7Eqiao/publications/Qiao12.pdf

S. Radziszowski and D. Kreher, Solving Subset Problems With The LLL algorithm, J. Combin. Math. Combin. Comput, vol.3, pp.48-63, 1988.

O. Regev, Lecture notes of lattices in Computer Science, taught at the Computer Science Tel Aviv university, Fall, Theorie der Abel'schen Functionen, Journal für die reine und angewandte Mathematik, pp.115-155, 1857.

S. S. Ryshkov, On the reduction of positive quadratic forms of n variables in the sense of Hermite, Minkowski, and Venkov, Dokl. AN SSSR, vol.207, issue.5, pp.1054-1056, 1972.

S. S. Ryshkov, On the theory of reduction of positive quadratic forms, Dokl. AN SSSR, vol.198, issue.5, pp.1028-1031, 1971.

S. S. Ryshkov, On the reduction theory of positive quadratic form, J. Soviet Math. Dokl, vol.12, pp.946-950, 1971.

S. S. Ryshkov, The theory of hermite-Minkowski reduction of positive definite quadratic forms, Journal of Soviet Mathematics, vol.1, issue.6, pp.651-671, 1976.
DOI : 10.1007/BF01092510

S. S. Ryshkov, The theory of hermite-Minkowski reduction of positive definite quadratic forms, Journal of Soviet Mathematics, vol.1, issue.6, pp.37-64, 1973.
DOI : 10.1007/BF01092510

E. Viterbo and J. Boutros, A universal lattice code decoder for fading channels, IEEE Transactions on Information Theory, vol.45, issue.5, pp.1639-1642, 1999.
DOI : 10.1109/18.771234

X. Wang, M. Liu, C. Tian, and J. Bi, Improved Nguyen-Vidick heuristic sieve algorithm for shortest vector problem, Proceedings of the 6th ACM Symposium on Information, Computer and Communications Security, ASIACCS '11, 2010.
DOI : 10.1145/1966913.1966915

URL : https://eprint.iacr.org/2010/647.pdf

D. Wübben, R. Böhnke, V. Kühn, and K. D. Kammeyer, Nearmaximum-likehood detection of MIMO systems using MMSE-based lattice reduction, Proc. Int. Commun. Conf. (ICC' 04), pp.798-802, 2004.

D. Wübben, R. Böhnke, V. Kühn, and K. D. Kammeyer, MMSE-based lattice-reduction for near-ML detection of MIMO systems, ITG Workshop on Smart Antennas (IEEE Cat. No.04EX802), pp.106-113, 2004.
DOI : 10.1109/WSA.2004.1407656

D. Wübben, D. Seethaler, J. Jaldén, and G. Marz, Lattice Reduction, IEEE Signal Processing Magazine, vol.28, issue.3, pp.70-91, 2011.
DOI : 10.1109/MSP.2010.938758

D. Zagier, In the 1- 2-3 of Modular forms: Lectures at a summer school in Nordfjordeid, Norway (=[10] of [197] F. Zhao and S. Qiao, Radius Selection Algorithms For Sphere Decoding, Elliptic modular forms and their applications C3S2E'09 Proceedings of the 2nd Canadian conference on Computer Science and Software Engineering, pp.1-103, 2008.

W. Zhang, S. Qiao, and Y. Wei, HKZ and Minkowski Reduction Algorithms for Lattice-Reduction-Aided MIMO Detection, IEEE Transactions on SIGNAL Processing, vol.60, issue.11, 2012.

W. Zhang, S. Qiao, and Y. Wei, Practical HKZ and Minkowski Lattice Reduction Algorithms, 2011.